Jump to content

One week off K...when do withdrawals hit?


Recommended Posts

Hi,

 

I am new to this forum and need some reassurance.  I started Klonopin on June 7, taking .5 somedays, then .25 a few days, back to .25, then none for a day, etc., for two weeks.  I felt horrible the entire time I took it.  I guess that was because I am SO sensitive to meds.  I started tapering on June 22, going to .25 for about 5 days, then .1875 for 6 days, then .125 for 7 days.  I saw a new psychiatrist last Friday and he told me to jump at .125 so I did.  The next two days I had on and off depression (I had depression before starting the K and had been taking Lexapro for almost a month for that).  Then I had a great day on Monday, but Tuesday, had really bad depression, Wednesday was a bit better, and yesterday was great.  I've had on and off insomnia, but Wednesday night, slept great.  Last night was bad, as I woke up and started worrying about everything.  I think .125 was a big dose for me, so I'm hoping my system is not using the 'overage' and once that's done, I will get hit hard.  My psychiatrist has said I should not feel anything else, and that the worst is over.

 

Any input would really be appreciated.  I'm scared about what to expect...

 

Daisygirl

 

Link to comment
Share on other sites

I personally wouldn't worry too much Daisy - you were on a low dosage for a very short time and you could well be over the worst as your doctor says.  Try not to think about what could happen and take each day as it comes and be thankful for a lucky escape! :yippee:
Link to comment
Share on other sites

Tiny dose for a very short time...if you had C/T maybe you would have had some rebound anxiety...I wouldn't expect you to have w/d symptoms and you aren't.  Time to move on and consider yourself lucky for not being seduced.
Link to comment
Share on other sites

×
×
  • Create New...